Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 198, NWS Twin Cities, MN

June 29, 2005Anoka County, Chisago County, Washington County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 29, 2005, 9:14 PM CDT for Anoka County, Chisago County, Washington County, Minnesota. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2005, 9:14 PM CDT (02:14 UTC)
Expired
Jun 29, 2005, 10:15 PM CDT
In force
61 min
Issued by
NWS Twin Cities, MN
Area
Counties, with a storm outline in the text

Counties Anoka County, MN, Chisago County, MN, Washington County, MN

The radar

The Minneapolis radar (KMPX), 71 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 8:00 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2005-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2005-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 283 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2111 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
970 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
283 m²/s²
0-3 km storm-relative helicity
415 m²/s²
Significant tornado parameter
3.1
Supercell composite
18.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 300214
SVRMPX
MNC003-025-163-300315-
/O.NEW.KMPX.SV.W.0198.050630T0214Z-050630T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
914 PM CDT WED JUN 29 2005

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHISAGO COUNTY IN EAST CENTRAL MINNESOTA
  ANOKA COUNTY IN EAST CENTRAL MINNESOTA
  WASHINGTON COUNTY IN EAST CENTRAL MINNESOTA

* UNTIL 1015 PM CDT

* AT 908 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM...
  CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THIS STORM WAS
  LOCATED NEAR FOREST LAKE...OR ABOUT 19 MILES NORTH OF ST PAUL...AND
  MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STACY...
  SCANDIA...
  CHISAGO CITY...
  LINDSTROM...
  CENTER CITY...
  SHAFER...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4526 9318 4515 9298 4543 9267 4555 9286

$$

MKM/RJN
2 follow-up statements
000 
WWUS53 KMPX 300249
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
948 PM CDT WED JUN 29 2005

MNC003-163-300300-
/O.CAN.KMPX.SV.W.0198.000000T0000Z-050630T0315Z/
ANOKA MN-WASHINGTON MN-
948 PM CDT WED JUN 29 2005

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND ANOKA COUNTIES
IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR SOUTHWESTERN MINNESOTA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 300 AM CDT THURSDAY MORNING FOR SOUTHEASTERN MINNESOTA AND
NORTHWESTERN WISCONSIN.

LAT...LON 4538 9301 4531 9291 4544 9266 4555 9275
      4556 9285

$$

MNC025-300315-
/O.CON.KMPX.SV.W.0198.000000T0000Z-050630T0315Z/
CHISAGO MN-
948 PM CDT WED JUN 29 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1015 PM CDT FOR
CHISAGO COUNTY...

AT 943 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
THIS STORM WAS LOCATED 18 MILES NORTHEAST OF CENTER CITY...OR ABOUT 8
MILES NORTHWEST OF BALSAM LAKE...MOVING NORTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE STACY...LINDSTROM AND
CHISAGO CITY.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4538 9301 4531 9291 4544 9266 4555 9275
      4556 9285

$$
MKM/RJN
000 
WWUS53 KMPX 300314
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1013 PM CDT WED JUN 29 2005

MNC025-300333-
/O.EXP.KMPX.SV.W.0198.000000T0000Z-050630T0315Z/
CHISAGO MN-
1013 PM CDT WED JUN 29 2005

...THE SEVERE THUNDERSTORM WARNING FOR CHISAGO COUNTY WILL EXPIRE AT
1015 PM CDT...

ADDITIONAL THUNDERSTORMS WILL MOVE NORTHEAST INTO CHISAGO COUNTY 
AFTER 11 PM.


LAT...LON 4538 9301 4531 9291 4544 9266 4555 9275
      4556 9285

$$
MKM/RJN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:45 PM CDT, 6 hours 29 minutes earlier.

Area forecast discussion, Jun 29, 2:45 PM CDT, 6 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
245 PM CDT WED JUN 29 2005

.DISCUSSION...
FORECAST CONCERN NEAR TERM...SEVERE CONVECTION POTENTIAL AND
TEMPERATURES. ABR RADAR SHOWING SOME SCATTERED CELLS OVER EASTERN
SOUTH DAKOTA...ALONG COLD FRONT.  EXPECT THIS TO BE THE MAIN
ACTION...RIDE INTO WESTERN MN THIS EVENING...WITH CONVECTIVE
LINE/LINEAR MODE/DEVELOPING...AND MOVE ACROSS SOUTHERN MN DURING THE
EVENING.  WARM FRONTAL BOUNDARY WILL BE ANOTHER AREA TO WATCH-INTO
WEST CENTRAL MN FOR TORNADO THREAT.  HEAVY RAIN AXIS WILL REMAIN
ALONG/NORTH OF THE WARM FRONT WILL 1-2 INCH RAINS POSSIBLE IN SHORT
PERIOD OF TIME.  THE LINEAR MCS WILL ALSO PRODUCE 1 INCH RAINS IN
SHORT PERIOD OF TIME..WITH DAMAGING WINDS A DECENT THREAT. THIS SYSTEM
WILL EXIT INTO WESTERN WISCONSIN AFTER 03Z.  RAIN SHOULD COME TO AN
END WITH CAA LOW CLOUDS MOVING INTO NORTHWEST CWA LATER TONIGHT.

COOLER AND MOSTLY CLOUDY OVER THE CWA FOR THURSDAY...WITH CYCLONIC
FLOW OVER THE AREA. MAY BE A STRAY SHOWER OR TWO SO WILL CONTINUE
WITH LOW POPS SHOWERS HERE.  HIGH PRESSURE RIDGE BUILDS EAST
THURSDAY NIGHT AND FRIDAY WITH MORE SUNSHINE AND DRY WEATHER
EXPECTED. WILL FOLLOW MOVE GUIDANCE TEMPERATURES MOST PERIODS.

LONGER TERM...SATURDAY NIGHT THROUGH WEDNESDAY

STILL PRETTY GOOD AGREEMENT AMONGST THE MODELS WITH RESPECT TO
SATURDAY NIGHT AND SUNDAY. ZONAL FLOW TURNING WSW WITH MAIN TROUGH
AND EMBEDDED WAVES AT TIMES. UKMET IS A LITTLE QUICK EXITING THE
SYSTEM...BUT ECMWF AND GFS INDICATE TROUGH AXIS GOING THROUGH LATE
SUNDAY NIGHT OR EARLY MONDAY. WILL MAINTAIN CHC POPS THROUGH SUNDAY
NIGHT. STILL LOOKS LIKE AIRMASS WILL DRY OUT MONDAY AND TUESDAY.
ZONAL FLOW RETURNS LATER ON TUESDAY. GFS SUGGESTS JET WOULD NOT BE
AS STRONG AS WHAT WEVE BEEN SEEING SO FAR THIS WEEK...BUT ECMWF
BRINGS ANOTHER DEEP TROUGH AT US TUESDAY NIGHT AND WEDNESDAY. GIVEN
OUR PATTERN THE LAST THREE WEEKS...WOULD NOT BE SURPRISED TO SEE THE
ECMWF SOLUTION.

.MPX WATCHES/WARNINGS/ADVISORIES...
.MN...NONE.
.WI...NONE.

&&

DWE/TDK
Hazardous weather outlook, Jun 29, 3:35 PM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
335 PM CDT WED JUN 29 2005

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-300400-
ANOKA-BARRON-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA-
DOUGLAS-DUNN-EAU CLAIRE-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-
KANABEC-KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-MEEKER-
MILLE LACS-MORRISON-NICOLLET-PEPIN-PIERCE-POLK-POPE-RAMSEY-REDWOOD-
RENVILLE-RICE-RUSK-SCOTT-SHERBURNE-SIBLEY-ST CROIX-STEARNS-STEELE-
STEVENS-SWIFT-TODD-WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE-
335 PM CDT WED JUN 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE STORMS THIS AFTERNOON AND
TONIGHT. TORNADOES WILL BE POSSIBLE...ESPECIALLY IN MINNESOTA.

STORMS IN EASTERN SOUTH DAKOTA WILL MOVE INTO MINNESOTA...WHILE
OTHERS DEVELOP IN MINNESOTA DURING THE LATE AFTERNOON AND
EARLY EVENING.  SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING A
TORNADO.  LARGE HAIL AND POCKETS OF DAMAGING WIND ARE ALSO
POSSIBLE...ALONG WITH HEAVY RAIN. A FEW OF THESE STORMS MAY ALSO
DEVELOP OR MOVE INTO WESTERNMOST SECTIONS OF WISCONSIN.

LATER THIS EVENING...THE STORMS WILL TRANSITION TO DAMAGING WIND
STORMS.  IT IS POSSIBLE THAT THERE WILL BE A NORTH TO SOUTH LINE OF
STORMS...TRACKING EASTWARD...PRODUCING WIDESPREAD DAMAGING WIND...AND
POSSIBLY SOME HAIL.

STAY TUNED FOR LATER STATEMENTS AND FORECASTS. WATCHES AND WARNINGS
WILL BE LIKELY THROUGH LATE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION SHOULD BE EXPECTED THIS AFTERNOON AND
TONIGHT.

TDK

In the hours before

Local storm report, Jun 29, 8:41 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
841 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             4 W NEW ULM             44.31N 94.54W
06/29/2005  1.00 INCH        BROWN              MN   PUBLIC

&&
Special weather statement, Jun 29, 8:41 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
841 PM CDT WED JUN 29 2005

MNZ041>042-047>048-054>056-064-300245-
CHIPPEWA-DOUGLAS-LAC QUI PARLE-POPE-STEVENS-SWIFT-TODD-
YELLOW MEDICINE-
841 PM CDT WED JUN 29 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 554 FOR
THE FOLLOWING AREA...

IN MINNESOTA THIS CANCELS 8 COUNTIES

IN CENTRAL MINNESOTA

TODD...

IN WEST CENTRAL MINNESOTA

CHIPPEWA... DOUGLAS... LAC QUI PARLE...
POPE... STEVENS... SWIFT...
YELLOW MEDICINE...

THIS INCLUDES THE CITIES OF...ALEXANDRIA...BENSON...GLENWOOD...
GRANITE FALLS...LONG PRAIRIE...MADISON...MONTEVIDEO AND MORRIS.

MNZ044>045-052>053-060>063-070-077>078-085-093-WIZ014>016-
023>028-300800-
ANOKA-CHISAGO-DAKOTA-FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC-
MILLE LACS-RAMSEY-RICE-STEELE-WASHINGTON-BARRON-CHIPPEWA-DUNN-
EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST CROIX-
841 PM CDT WED JUN 29 2005

...TORNADO WATCH NUMBER 557 REMAINS VALID UNTIL 3 AM CDT FOR THE
FOLLOWING AREA...

IN MINNESOTA THIS WATCH INCLUDES 13 COUNTIES

IN EAST CENTRAL MINNESOTA

ANOKA... CHISAGO... DAKOTA...
HENNEPIN... ISANTI... KANABEC...
MILLE LACS... RAMSEY... WASHINGTON...

IN SOUTH CENTRAL MINNESOTA

FREEBORN... RICE... STEELE...

IN SOUTHEAST MINNESOTA

GOODHUE...

IN WISCONSIN THIS WATCH INCLUDES 9 COUNTIES

IN NORTHWEST WISCONSIN

BARRON... POLK... RUSK...

IN WEST CENTRAL WISCONSIN

CHIPPEWA... DUNN... EAU CLAIRE...
PEPIN... PIERCE... ST. CROIX...

THIS INCLUDES THE CITIES OF...ALBERT LEA...BLAINE...CAMBRIDGE...
CENTER CITY...CHIPPEWA FALLS...DURAND...EAU CLAIRE...FARIBAULT...
HASTINGS...HUDSON...LADYSMITH...MENOMONIE...MINNEAPOLIS...MORA...
OSCEOLA...OWATONNA...PRINCETON...RED WING...RICE LAKE...
RIVER FALLS...ST. PAUL AND STILLWATER.

MNZ043-049>051-057>059-065>069-073>076-082>084-091>092-300400-
BENTON-BLUE EARTH-BROWN-CARVER-FARIBAULT-KANDIYOHI-LE SUEUR-
MCLEOD-MARTIN-MEEKER-MORRISON-NICOLLET-REDWOOD-RENVILLE-SCOTT-
SHERBURNE-SIBLEY-STEARNS-WASECA-WATONWAN-WRIGHT-
841 PM CDT WED JUN 29 2005

...TORNADO WATCH NUMBER 554 REMAINS VALID UNTIL 11 PM CDT FOR THE
FOLLOWING AREA...

IN MINNESOTA THIS WATCH INCLUDES 21 COUNTIES

IN CENTRAL MINNESOTA

BENTON... KANDIYOHI... MCLEOD...
MEEKER... MORRISON... RENVILLE...
SHERBURNE... SIBLEY... STEARNS...
WRIGHT...

IN EAST CENTRAL MINNESOTA

CARVER... SCOTT...

IN SOUTH CENTRAL MINNESOTA

BLUE EARTH... BROWN... FARIBAULT...
LE SUEUR... MARTIN... NICOLLET...
WASECA... WATONWAN...

IN SOUTHWEST MINNESOTA

REDWOOD...

THIS INCLUDES THE CITIES OF...BLUE EARTH...CHASKA...ELK RIVER...
FAIRMONT...GAYLORD...HUTCHINSON...LE SUEUR...LITCHFIELD...
LITTLE FALLS...MANKATO...MONTICELLO...NEW ULM...OLIVIA...
REDWOOD FALLS...SAUK RAPIDS...SHAKOPEE...ST. CLOUD...ST. JAMES...
ST. PETER...WASECA AND WILLMAR.
Local storm report, Jun 29, 8:43 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
843 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             1 W PIERZ               45.98N 94.12W
06/29/2005  1.50 INCH        MORRISON           MN   STORM CHASER

&&
Local storm report, Jun 29, 8:47 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
847 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             3 N HOLLOWAY            45.29N 95.91W
06/29/2005  0.88 INCH        SWIFT              MN   PUBLIC

            HAILED ABOUT 5 MINUTES.

0525 PM     TSTM WND DMG     3 N HOLLOWAY            45.29N 95.91W
06/29/2005                   SWIFT              MN   PUBLIC

            TREE DOWN.

0542 PM     TSTM WND GST     N CYRUS                 45.62N 95.74W
06/29/2005  70 MPH           POPE               MN   PUBLIC

0605 PM     TSTM WND GST     3 NW LOWRY              45.74N 95.56W
06/29/2005  60 MPH           POPE               MN   FIRE DEPT/RESCUE

            HWY 55 AND 310TH AVE

0610 PM     FUNNEL CLOUD     2 E MILROY              44.42N 95.51W
06/29/2005                   REDWOOD            MN   TRAINED SPOTTER

0610 PM     TSTM WND DMG     GARFIELD                45.94N 95.49W
06/29/2005                   DOUGLAS            MN   PUBLIC

            SEVERAL TREES DOWN.

0620 PM     TSTM WND DMG     5 NE GARFIELD           45.99N 95.42W
06/29/2005                   DOUGLAS            MN   PUBLIC

            SEVERAL TREES DOWN AROUND LAKE IDA.

0630 PM     HAIL             1 SW GLENWOOD           45.64N 95.40W
06/29/2005  0.75 INCH        POPE               MN   LAW ENFORCEMENT

0638 PM     HAIL             GLENWOOD                45.65N 95.38W
06/29/2005  0.75 INCH        POPE               MN   TRAINED SPOTTER

0655 PM     TSTM WND DMG     12 SE ALEXANDRIA        45.75N 95.20W
06/29/2005                   POPE               MN   AMATEUR RADIO

            FOUR INCH TREE BRANCHES ON INTERSTATE 94.

0700 PM     HAIL             2 S OSAKIS              45.84N 95.15W
06/29/2005  0.75 INCH        DOUGLAS            MN   AMATEUR RADIO

0710 PM     TSTM WND DMG     LONG PRAIRIE            45.98N 94.86W
06/29/2005                   TODD               MN   TRAINED SPOTTER

            FEW TREES DOWN.

0732 PM     HAIL             4 WNW LA SALLE          44.09N 94.64W
06/29/2005  1.00 INCH        WATONWAN           MN   TRAINED SPOTTER

            15 MINUTES OF HAIL...ENDED AT 732 PM. MOSTLY PEA SIZE.

0740 PM     FUNNEL CLOUD     4 WSW HANSKA            44.13N 94.57W
06/29/2005                   BROWN              MN   AMATEUR RADIO

            FUNNEL CLOUD VISIBLE SINCE 736 PM.

0753 PM     TORNADO          3 NW MADELIA            44.08N 94.46W
06/29/2005                   WATONWAN           MN   TRAINED SPOTTER

            WITNESSED BY NUMEROUS SPOTTERS AND CHASERS. TORNADO WAS
            LAST SEEN ON THE GROUND AT 758 PM. DAMAGE REPORTED AT A
            FARMPLACE 3 MILES SOUTH OF HANSKA...IN WATONWAN COUNTY.
            EXTENT OF DAMAGE UNKNOWN.

0800 PM     HAIL             SHERBURN                43.65N 94.73W
06/29/2005  1.00 INCH        MARTIN             MN   LAW ENFORCEMENT

0815 PM     HAIL             DUNNELL                 43.56N 94.77W
06/29/2005  0.75 INCH        MARTIN             MN   LAW ENFORCEMENT

0818 PM     HAIL             SHERBURN                43.65N 94.73W
06/29/2005  0.75 INCH        MARTIN             MN   LAW ENFORCEMENT

0820 PM     HAIL             TRIMONT                 43.76N 94.72W
06/29/2005  0.75 INCH        MARTIN             MN   LAW ENFORCEMENT

0837 PM     HAIL             4 W NEW ULM             44.31N 94.54W
06/29/2005  1.00 INCH        BROWN              MN   PUBLIC

0840 PM     HAIL             1 W PIERZ               45.98N 94.12W
06/29/2005  1.50 INCH        MORRISON           MN   STORM CHASER

&&
Local storm report, Jun 29, 8:55 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
855 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     TRUMAN                  43.83N 94.44W
06/29/2005                   MARTIN             MN   LAW ENFORCEMENT

            8 INCH DIAMETER TREE BRANCHES DOWN

0845 PM     HAIL             3 W SHERBURN            43.65N 94.79W
06/29/2005  1.75 INCH        MARTIN             MN   PUBLIC

&&
Local storm report, Jun 29, 9:00 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
900 PM CDT WED JUN 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     FUNNEL CLOUD     S NEW ULM               44.31N 94.46W
06/29/2005                   BROWN              MN   STORM CHASER

0835 PM     FUNNEL CLOUD     10 W MANKATO            44.17N 94.19W
06/29/2005                   BLUE EARTH         MN   TRAINED SPOTTER

&&

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:06 PM CDTTornado WarningMPXWatonwan24 min
Jun 29, 7:12 PM CDTSevere Thunderstorm WarningMPXMorrison, Todd63 min
Jun 29, 7:29 PM CDTTornado WarningMPXWatonwan31 min
Jun 29, 7:32 PM CDTSevere Thunderstorm WarningMPXBrown43 min
Jun 29, 7:40 PM CDTTornado WarningMPXBrown35 min
Jun 29, 7:48 PM CDTSevere Thunderstorm WarningMPXRenville57 min
Jun 29, 7:52 PM CDTSevere Thunderstorm WarningMPXMartin38 min
Jun 29, 7:56 PM CDTTornado WarningMPXBlue Earth49 min
Jun 29, 8:05 PM CDTSevere Thunderstorm WarningMPXWatonwan55 min
Jun 29, 8:08 PM CDTSevere Thunderstorm WarningMPXNicollet52 min
Jun 29, 8:15 PM CDTSevere Thunderstorm WarningMPXMorrison62 min
Jun 29, 8:22 PM CDTSevere Thunderstorm WarningMPXRedwood23 min
Jun 29, 8:25 PM CDTTornado WarningMPXNicollet50 min
Jun 29, 8:28 PM CDTSevere Thunderstorm WarningMPXMartin62 min
Jun 29, 8:35 PM CDTSevere Thunderstorm WarningMPXBrown55 min
Jun 29, 8:41 PM CDTSevere Thunderstorm WarningMPXMcLeod, Renville, Sibley64 min
Jun 29, 8:44 PM CDTSevere Thunderstorm WarningMPXLe Sueur61 min
Jun 29, 8:56 PM CDTSevere Thunderstorm WarningMPXFaribault64 min
Jun 29, 8:59 PM CDTSevere Thunderstorm WarningMPXWatonwan44 min
Jun 29, 9:02 PM CDTSevere Thunderstorm WarningMPXMille Lacs58 min
Jun 29, 9:04 PM CDTSevere Thunderstorm WarningMPXBlue Earth56 min
Jun 29, 9:05 PM CDTTornado WarningMPXKanabec, Mille Lacs55 min
Jun 29, 9:23 PM CDTTornado WarningMPXLe Sueur37 min
Jun 29, 9:30 PM CDTSevere Thunderstorm WarningMPXDakota, Rice60 min
Jun 29, 9:32 PM CDTTornado WarningMPXScott45 min
Jun 29, 9:35 PM CDTSevere Thunderstorm WarningMPXCarver55 min
Jun 29, 9:44 PM CDTFlash Flood WarningMPXMille Lacs, Morrison3 hr
Jun 29, 9:56 PM CDTSevere Thunderstorm WarningMPXHennepin49 min
Jun 29, 9:57 PM CDTSevere Thunderstorm WarningMPXWaseca48 min
Jun 29, 10:19 PM CDTSevere Thunderstorm WarningMPXSteele41 min
Jun 29, 10:26 PM CDTSevere Thunderstorm WarningMPXGoodhue, Rice49 min
Jun 29, 10:28 PM CDTSevere Thunderstorm WarningMPXDakota, Ramsey, Washington39 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.